# SDR 07FDEA00478

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-203
- Aircraft serial: 346
- Aircraft time: 43,292 hours, 16,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK 5R BETWEEN FRAMES 35 TO 37 HAS A REPAIR WITH 4 EACH REPAIR ANGLES MEASURING 8.8" LONG EACH AND THE SEAT TRACK REPAIR SECTION IS 20" LONG.  PREVIOUSLY INSTALLED REPAIR LOCATED AT MAIN CABIN SEAT TRACK 5R BETWEEN FRAMES 35 TO 37 WAS DETERMINED NOT TO BE IAW A310 SRM 53-10-16 FIG 208 SHEET 1, DUE TO FASTENER PITCH INCORRECT.  COMPLIED WITH REPAIR PER FED EX EA6-5310-107668.
